RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2007, Volume 10, Number 1, Pages 164–190 (Mi mt34)  

This article is cited in 3 scientific papers (total in 3 papers)

On Einstein Extensions of Nilpotent Metric Lie Algebras

Yu. G. Nikonorov

Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Abstract: The main result of the article is as follows: If a nilpotent noncommutative metric Lie algebra $(\mathfrak n,Q)$ is such that the operator $\operatorname{Id}-\frac{\operatorname{trace}(\mathrm{Ric})}{\operatorname{trace}(\mathrm{Ric}^2)}\mathrm{Ric}$ is positive definite then every Einstein solvable extension of $(\mathfrak n,Q)$ is standard. We deduce several consequences of this assertion. In particular, we prove that all Einstein solvmanifolds of dimension at most 7 are standard.

Key words: Einstein metrics, Riemannian manifolds, nilpotent metric Lie algebras, solvmanifolds.

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2007, 17:3, 153–170

Bibliographic databases:

UDC: 514.765
Received: 10.11.2006

Citation: Yu. G. Nikonorov, “On Einstein Extensions of Nilpotent Metric Lie Algebras”, Mat. Tr., 10:1 (2007), 164–190; Siberian Adv. Math., 17:3 (2007), 153–170

Citation in format AMSBIB
\Bibitem{Nik07}
\by Yu.~G.~Nikonorov
\paper On Einstein Extensions of Nilpotent Metric Lie Algebras
\jour Mat. Tr.
\yr 2007
\vol 10
\issue 1
\pages 164--190
\mathnet{http://mi.mathnet.ru/mt34}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485371}
\elib{http://elibrary.ru/item.asp?id=9483459}
\transl
\jour Siberian Adv. Math.
\yr 2007
\vol 17
\issue 3
\pages 153--170
\crossref{https://doi.org/10.3103/S1055134407030017}


Linking options:
  • http://mi.mathnet.ru/eng/mt34
  • http://mi.mathnet.ru/eng/mt/v10/i1/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kremlyov, Yu. G. Nikonorov, “The signature of the Ricci curvature of left-invariant Riemannian metrics on four-dimensional Lie groups. The nonunimodular case”, Siberian Adv. Math., 20:1 (2010), 1–57  mathnet  crossref  mathscinet  elib
    2. Nikolayevsky Y., “Einstein solvmanifolds and the pre-Einstein derivation”, Trans. Amer. Math. Soc., 363:8 (2011), 3935–3958  crossref  mathscinet  zmath  isi  scopus
    3. Nikonorov Yu.G., “Negative Eigenvalues of the Ricci Operator of Solvable Metric Lie Algebras”, Geod. Dedic., 170:1 (2014), 119–133  crossref  mathscinet  zmath  isi  scopus
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:220
    Full text:54
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018